# SDR AALA202503245084

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 20,636 hours, 9,031 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 4C5D1K
- Condition: Faulted
- Location: Zone 200
- Part time: 18,322 hours, 7,835 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: STAB OUT OF TRIM LIGHT UPON LEVEL OFF AT FL380; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW. REMOVED AND REPLACE (FCC)-FLIGHT CONTROL COMPUTERS A (AALA202503248669) AND B (AALA202503245084). OPERTIONAL CHECK GOOD. PER AMM22-11-33.
